# SDR QXEA0202199

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 11,967 hours, 16,945 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2253 - ON APPROACH, THE FIRST OFFICER REPORTED THE RUDDER PEDALS STUCK WHEN EXECUTING CROSSWIND LANDING INPUTS.  THE RUDDER WAS FULLY OPERATIONAL ON LANDING ROLLOUT.  NO ASSOCIATED LIGHTS WERE ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT RUDDER CABLE RUNS, AND RUDDER PACK ASSEMBLY.  NO DISCREPANCIES WERE NOTED.  THE RUDDER CONTROLS AND INPUTS WERE INSPECTED FROM THE COCKPIT TO THE EMPENNAGE AND THE AUTO PILOT SYSTEM.  ALL SYSTEMS,OPERATIONAL CHECKS, AND SUBSEQUENT CHECK FLIGHT WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
